# SDR SWAA2023052250288

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N872CB
- Make and model: Boeing 737-8
- Aircraft serial: 67780
- Aircraft time: 1,609 hours, 863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 EXIT SIGN HAS FALLEN OFF.<[01] RE-ATTACHED 16 DEF EXIT SIGN REF AMM 33-51-01.
